# SDR AWXA200200701

- Difficulty date: July 29, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: BAC1520792
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK SEVERAL CHAFE MARKS WERE FOUND ON SEAT TRACK AT BS 377-400, LBL 45. MAINTENANCE REMOVED DAMAGED SECTION OF SEAT TRACK AT BS 377-400, LBL 45. FABRICATED A NEW SECTION OF SEAT TRACK AND INSTALLED REPAIR IAW B757-200 SRM 53-00-52, PG. 101, FIG. 101.
